# SDR GLBA20110620G

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,399 hours, 43,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 347200100
- Part serial: 0228
- Condition: Inoperative
- Location: Te Flaps
- Part time: 670 hours, 542 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT THEY HAD A FLAP CONTROL FAULT ON FINAL APPROACH, RAN CHECKLIST UNSUCCESSFUL.  MX REPLACED THE FLAP ANNUNCIATOR AND FLAP CONTROL UNIT IAW MM 27-50-06.
